MAUDE Adverse Event Report: CARDINAL HEALTH ENTRIFLEX 8FR 36IN W O STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRIFLEX 8FR 36IN W O STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720817E
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the feeding tube is not functioning properly, it is leaking when in use.Additional information received stated the device is leaking where the clear tubing and the purple connector attached.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because no lot number was available.The current process and controls were found to be followed as per procedure.A sample analysis could not be performed because no photo or sample was available for evaluation.The exact root cause could not be determined.A corrective and preventive action has been initiated to address the reported issue.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRIFLEX 8FR 36IN W O STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16495029
Report Number9612030-2023-03626
Device Sequence Number6366797
Product Code KNT
UDI-Device Identifier10884521582934
UDI-Public10884521582934
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720817E
Device Catalogue Number8884720817E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date04/26/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown